# SDR VNAA2025042511101

- Difficulty date: April 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 49,395 hours, 37,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAG CART HIT SIDE OF PLANE BETWEEN FS549 AND FS565 AND STGR16L AND STGR17L. DENT/GOUGE 2.5" LONG BY 1 5/8" WIDE .187" DEEP. / PERMANENT REPAIR COMPLETED IAW REO 670-53-31-1024.
